MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938724E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the events occurred in may 2025.E1: initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that five (05) em2400 valve sets leaked.The issue was further described as, "leak on the valve strip".This occurred during use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 and h11.H4: the device was manufactured between 04nov2022 and 07nov2022.H11: five devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The sets underwent functional testing by installing the valve set sample on a compounder and performing the system functional test procedure for the main module compounding system.This included the setup wizard which further included prime, verify, automated occlusion self-test, pump calibration, and direct entry compounding cycles with a 70% dextrose solution set to port 19 and sterile water universal ingredient to port 24 for testing.No calibration errors or leaks were encountered during testing.The reported condition was not verified in any of the returned samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to d9, h3, h6 and h11.D9 and h3: remove the selections.H6: type of investigation (update).H11: the actual devices were not available; however, five (5) companion samples were received for evaluation.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22879855
Report Number1416980-2025-04315
Device Sequence Number9480478
Product Code LHI
UDI-Device Identifier00085412475776
UDI-Public(01)00085412475776(10)60410240(17)250731
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2025
Device Model NumberH938724E
Device Catalogue NumberH938724E
Device Lot Number60410240
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer01/21/2026
03/03/2026
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date01/29/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown